# SDR 2007UALA00870

- Difficulty date: March 21, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 54,436 hours, 29,628 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Overheated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE LIGHT ON THE AFT COCKPIT BULKHEAD ON THE CAPT'S SIDE HAS OVERHEATED, CREW SMELLED BURNING PLASTIC IN COCKPIT THAT DISSIPATED WHEN THE RIGHT PACK WAS SECURED.  ODOR COULD NOT BE DUPLICATED. SUSPECT COCKPIT BULB THAT OVERHEATED. REPLACED COCKPIT BULB.
